# SDR UIEA200500006

- Difficulty date: February 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Engine: Ge CF650E2
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control Panel
- Part number: 19900135
- Part serial: 87040184
- Condition: Failed
- Location: Ils
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO (ILS LOC AND GS NOT RECEIVABLE) ON BOTH CAPTAIN AND FO HSI, ALL FLAGS VISIBLE ON BOTH SIDES INDICATING COMPLETE FAILURE OF THE ILS NAV CONTROL PANEL.  REPLACED ILS CONTROL PANEL IAW MM 34-31-01 PERFORMED OPS CHECK ON ILS SYSTEM OK IAW MM34-31-00 FOUND WORKING SATISFACTORY.  (K)
